# SDR HNAA2019061800173

- Difficulty date: June 16, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 43,169 hours, 39,276 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTED SIGN ABOVE SERVICE DOOR THRESHOLD IS INOP...FIX: CLEANED AND RESEATED WIRE CONNECTIONS,OPS CHECK GOOD, CLOSED ACCESS PANEL AT SAID LOCATION
